# SDR SWAA2022022245909

- Difficulty date: March 23, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; TRAILING EDGE; UNDER BOTTOM PANEL 651EB; I/B WAFFLE PLATE; CRACKED AT O/B FASTENER / REMOVED & REPLACED R/H WING; TRAILING EDGE; UNDER BOTTOM PANEL 651EB; I/B WAFFLE PLATE IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; AMM 51-21-99-300-801 & AIPC 57-50-00-22A.
